# SDR SWAA2013051716185

- Difficulty date: May 4, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 32,751 hours, 22,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 5919110
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD BULLNOSE WING TO BODY FAIRING ATTACH STRAP CRACKED AT STA 686, LONG 20L.  R & R STRAPS IAW SRM & DWG.
